# SDR UPS02239016

- Difficulty date: July 30, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fairing # 3334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON FAIRING # 3334 ON FRAME AT L/H FAN INLET DOOR AFT AREA     FRAME REPAIR CARRIED OUT IAW SRM 51-40-4 L/H FAN INLET DOOR REPLACED IAW MM 21-52-51 & DOOR ACTUATING ROD REP LACED IAW MM 21-52-51
